# SDR IPXA2024101591523

- Difficulty date: October 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 22,953 hours, 13,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960120202
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  AGING ACFT INSP- STRUCT-500- LEFT WING INBD FLAP HAS DEEP GUOGING WITH A DENT DAMAGE IN THE UPPER SKIN SURFACE AT THE #7 TRACK POSITION. DOT AA-001 INSTALLED EXTERNAL PLATE AND SHIM ON INBOARD FLAP AT #17 RIB IAW A300-600 SRM 57-50-00 AND SRM 51-40-21.
